Bounds and Numerical Methods for the Unique Positive Root of a Polynomial
Mathematica balkanica, Tome 13 (1999) no. 3-4, p. 399
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1999_13_3-4_a9,
author = {V. H. Hristov and N. V. Kyurkchiev},
title = {Bounds and {Numerical} {Methods} for the {Unique} {Positive} {Root} of a {Polynomial}},
journal = {Mathematica balkanica},
pages = {399},
year = {1999},
volume = {13},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1999_13_3-4_a9/}
}
V. H. Hristov; N. V. Kyurkchiev. Bounds and Numerical Methods for the Unique Positive Root of a Polynomial. Mathematica balkanica, Tome 13 (1999) no. 3-4, p. 399. http://geodesic.mathdoc.fr/item/MABA_1999_13_3-4_a9/